Hiroshima Mathematical Journal

Stability of $F$-harmonic maps into pinched manifolds

Mitsunori Ara

Full-text: Open access

Abstract

We extend two stability theorems due to Howard and Okayasu to the case of $F$-harmonic maps. In fact we show that every stable $F$-harmonic map into sufficiently pinched simply-connected Riemannian manifold is constant.

Article information

Source
Hiroshima Math. J., Volume 31, Number 1 (2001), 171-181.

Dates
First available in Project Euclid: 28 June 2006

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1151511154

Digital Object Identifier
doi:10.32917/hmj/1151511154

Mathematical Reviews number (MathSciNet)
MR1820701

Zentralblatt MATH identifier
0993.58006

Subjects
Primary: 58E20: Harmonic maps [See also 53C43], etc.
Secondary: 53C20: Global Riemannian geometry, including pinching [See also 31C12, 58B20] 53C43: Differential geometric aspects of harmonic maps [See also 58E20]

Citation

Ara, Mitsunori. Stability of $F$-harmonic maps into pinched manifolds. Hiroshima Math. J. 31 (2001), no. 1, 171--181. doi:10.32917/hmj/1151511154. https://projecteuclid.org/euclid.hmj/1151511154


Export citation